# SDR SIMA20140503006

- Difficulty date: May 3, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 34,386 hours, 31,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CRACKED AROUND 1 FASTENER FRAME 78 RT SIDE BELOW VERTICAL STAB.  INSTALLED REPAIR BUSHING ON FUSELAGE EXTERNAL SKIN AT FRAME 78 ON RT SIDE BELOW VERTICAL IAW ERS-EM-5300-453.
